MAUDE Adverse Event Report: TELEFLEX INCORPORATED ARROW; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

TELEFLEX INCORPORATED ARROW; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number IPN915319
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
After getting informed consent, the patient was prepped and draped in the usual sterile fashion.Coronary angiography was performed using access obtained in the right radial artery.The right femoral area was infiltrated with lidocaine.A swan-ganz catheter was then advanced via the right femoral vein under fluoroscopic guidance to the right pulmonary capillary wedge position.Placement of an iabp was done through the right femoral artery.When it was time to use the iabp fiberoptix, the device won't calibrate.Physician requested another similar device and they were able to proceed with no further issues.No patient harm.Manufacturer response for system, balloon, intra-aortic and control, arrow (per site reporter).Given to field representative by ccl manager.

Brand Name
ARROW
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
TELEFLEX INCORPORATED
3015 carrington mill blvd.
morrisville NC 27560
MDR Report Key20180330
Report Number20180330
Device Sequence Number18375538
Product Code DSP
UDI-Device Identifier10801902167733
UDI-Public(01)10801902167733(17)241231(10)18F23A0026
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/12/2024
Report Date (Section F) 03/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN915319
Device Catalogue NumberIAB-05840-LWS
Device Lot Number18F23A0026
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/10/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/10/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age2 MO
Patient SexMale
Patient Weight2 KG
Date Report Sent to FDA03/13/2024